# SDR GLBA201206082

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 32,645 hours, 40,365 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND 0.3" LONG BY 0.040" DEEP GOUGE ON THE LT FWD BOTTOM SPAR INBD OF THE ACM EXHAUST.   REPAIRED IAW EO 12-1900-55-018. MAJOR REPAIR.
